| Model Number |
SWIVELOCK, SP PEEK 5.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted the eyelet was damaged and chipped near the base.Refer to attachments.Based on the information provided which may include pictures, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.
Event or Problem Description
It was reported that during a subscapularis tendon rupture surgery the tip of the screw broke during punching into the bone.All parts were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device with the part number ar-2324bcc.It was not necessary to switch the surgical technique or do a second surgery.